# SDR SWI2025F01592

- Difficulty date: August 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR EXTERNAL SURROUND STRUCTURE DOOR LANDING HAS FRETTING AROUND ENTIRE SURFACE   (C-CHECK RO 11/22/2025)WET INSTALLED 4EA NEW SACRIFICIAL ALUMINUM STRIPS ON MAIN AVIONICS COMPARTMENT DOOR EXTERNAL SURROUND STRUCTURE DOOR LANDING. REF MODSUM IS67053210097 REV-A DATED 22/MAY/2008, CRJ-700 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
